Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A differential equation of Lurie type


Author: T. A. Burton
Journal: Proc. Amer. Math. Soc. 36 (1972), 491-496
MSC: Primary 34C10
MathSciNet review: 0310334
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The problem of Lurie consists of finding necessary and sufficient conditions for all solutions of the system $ \{ x' = Ax + bf(\sigma ),\sigma ' = {c^T}x - rf(\sigma )\} $ to tend to zero as $ t \to \infty $ under appropriate conditions on the functions involved. When $ f(\sigma )/\sigma \to 0$ as $ \vert\sigma \vert \to \infty $, we obtain NASC's for all solutions to be uniformly ultimately bounded.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0310334-X
PII: S 0002-9939(1972)0310334-X
Keywords: Problem of Lurie, differential equation, boundedness of solutions, control theory
Article copyright: © Copyright 1972 American Mathematical Society